# SDR HNAA2009070700217

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 34,268 hours, 37,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR NOTED BY F/A DURING GEAR RETRACTION ONLY.  INSPECTED UNDER CABIN FLOOR AND IN AND ABOVE COAT CLOSET.  GROUND RAN.  NO DEFECTS NOTED.
